Journal of Siberian Federal University. Mathematics & Physics / Enumerations of Ideals in Niltriangular Subalgebra of Chevalley Algebras

Full text (.pdf)
Journal of Siberian Federal University. Mathematics & Physics: 2018, Vol. 11, Issue 3
Hodyunya, Nikolay D.
Contact information
Hodyunya, Nikolay D.: Institute of Mathematics and Computer Science Siberian Federal University Svobodny, 79, Krasnoyarsk, 660041 Russia;
Chevalley algebra; niltriangular subalgebra; enveloping algebra; ideal

Let N (K) be the niltriangular subalgebra of Chevalley algebra over a field K associated with a root system . We consider certain non-associative enveloping algebras for some Lie algebra N (K). We also study the problem of enumeration of standard ideals in algebra N (K) over any finite field K; for classical Lie types this is the problem which was written earlier (2001).

Paper at repository of SibFU